Control of discrete-time systems with actuator non-linearities: An LMI approach

Haizhou Pan, Vikram Kapila

Research output: Contribution to journalArticlepeer-review

Abstract

This paper considers the problem of stabilization of discrete-time systems with actuator non-linearities. Specifically, full-state feedback and dynamic, output feedback control designs for discrete-time systems with time-varying, sector-bounded, input non-linearities are addressed. The proposed framework is based on a linear matrix inequality approach and directly accounts for robust stability and robust performance over the class of actuator non-linearities. Furthermore, it is directly applicable to actuator saturation control and provides state feedback and dynamic, output feedback controllers with guaranteed domains of attraction. The effectiveness of the approach is illustrated by two numerical examples.

Original languageEnglish (US)
Pages (from-to)777-788
Number of pages12
JournalInternational Journal of Systems Science
Volume33
Issue number9
DOIs
StatePublished - Jul 11 2002

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Control of discrete-time systems with actuator non-linearities: An LMI approach'. Together they form a unique fingerprint.

Cite this